# SDR AALA202306140119

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 23,429 hours, 9,674 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE / FUME IN AFT GALLEY AND LAST 3 ROWS OF MAIN CABIN OCCURRED AT CRUISE. EMERGENCY DECLARED; FLIGHT DIVERTED TO CUN LANDING SAFELY. MAINTENANCE ACCOMPLISHED JOB CARD 08L00021001 AND FOUND NO EVIDENCE OF ODOR.
